MathSciNet Relay Station
MathSciNet bibliographic data
MR667405 82A05 (60K35)
Béllissard, Jean; Høegh-Krohn, Raphael Compactness and the maximal Gibbs state for random Gibbs fields on a lattice. Comm. Math. Phys. 84 (1982), no. 3, 297–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement